Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1960, Volume 5, Issue 3, Pages 293–313 (Mi tvp4836)  

This article is cited in 1 scientific paper (total in 1 paper)

Some Problems in the Spectral Theory of Higher-Order Moments. I

A. N. Shiryaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: This paper investigates different classes of stochastic processes (classes $\mathbf T^{(k)}$, $\mathbf S^{(k)}$,$\mathbf\Phi^{(k)}$, $\mathbf\Delta^{(k)}$, which are defined in the introduction) by examining their high-order spectral moments and semi-invariants.
The paper considers linear (see Theorem 1 for example) and non-linear transformations of stochastic processes. A formula for determining spectral semi-invariants of the process $\eta(t)$ on the basis of the spectral semi-invariants of the process $\xi(t)$ is given for a large group of non-linear transformations $\eta=N\xi$ of class $\mathbf\Phi^{(k)}$ processes (Theorem 2).
It is shown that the class $\mathbf\Delta^{(\infty)}$ is invariant with respect to a large group of non-linear transformations (Theorem 3). Theorem 4 shows that the process $\eta(t)=f(\xi(t-\tau))$ belongs to the class $\mathbf\Delta^{(2)}$, where $\xi(t)\in\mathbf\Delta^{(\infty)}$ and the functional $f(x(t))$, in the space of trajectories $x(t)$ of the process $\xi (t)$, belongs to a mean square closure of the family of polynomials (3.17).

Full text: PDF file (1758 kB)

English version:
Theory of Probability and its Applications, 1960, 5:3, 265–284

Received: 24.11.1959

Citation: A. N. Shiryaev, “Some Problems in the Spectral Theory of Higher-Order Moments. I”, Teor. Veroyatnost. i Primenen., 5:3 (1960), 293–313; Theory Probab. Appl., 5:3 (1960), 265–284

Citation in format AMSBIB
\Bibitem{Shi60}
\by A.~N.~Shiryaev
\paper Some Problems in the Spectral Theory of Higher-Order Moments.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1960
\vol 5
\issue 3
\pages 293--313
\mathnet{http://mi.mathnet.ru/tvp4836}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 3
\pages 265--284
\crossref{https://doi.org/10.1137/1105026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4836
  • http://mi.mathnet.ru/eng/tvp/v5/i3/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Stepin, “Spectral properties of generic dynamical systems”, Math. USSR-Izv., 29:1 (1987), 159–192  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:87

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021